# SDR DALA2015070804232

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 28L, BS 1287 - 1322.    REPAIRED IAW SRM 53-02, PAR 13, FIG 19.  MAJOR REPAIR.
